# SDR RAIA201311240001

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 33,711 hours, 31,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED LT OVERWING EMERGENCY EXIT BULB, OPS CHECKED GOOD.
